# SDR DALA1240820615

- Difficulty date: July 8, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- Aircraft time: 87,544 hours, 40,693 cycles
- System (JASC): 2760 · Drag Control System
- Part: Power Supply
- Condition: Odor
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED, DUE TO ACRID FUMES IN COCKPIT.  FOUND THE 2R FLIGHT CONTROL ELECTRICAL POWER SUPPLY CIRCUIT BREAKER TRIPPED AND UNIT HAD ELECTRICAL ODOR.  REPLACED THE 2R POWER SUPPLY AND THE 3R SCM PER AMM 27-09.  CHECKED GOOD.
